# SDR DALA2016030801757

- Difficulty date: October 2, 2015
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 110,070 hours, 13,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT HORIZONTAL STABILIZER 502 LOWER SURFACE 8" X 1" TEAR.  REPAIRED IAW SRM 55-10-01. REPAIR 6, CATEGORY B.
